# SDR SWAA2023031616455

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 55,942 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT ABOVE AIR CONDITIONING DISTRIBUTION BAY AT STATION 540 CRACKED AT ATTACH HYLOCKS<[01] REMOVED AND REPLACED FLOOR SUPPORT AT BS 540 R/H SIDE ABOVE AIR CONDITIONING DISTRIBUTION DUCT BAY BETWEEN BL 0 AND RBL 23 PER SRM 51-40-02.
